# SDR ALGA085885

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 5,721 hours
- Engine: Allsn 250C47B
- Engine time: 4,875 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: E6898785
- Part serial: SG15056
- Condition: Defective
- Location: Pto Gear
- Part time: 621 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED PTO GEAR IAW EXTEX MANDATORY BULLETIN NR T-075 REMOVED AND REPLACED.
